# SDR SWAA2019051732762

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 45,547 hours, 27,005 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298213
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE PANEL WEBBING CRACKED AT DEFLECTION CONTROL RIB.  R&R WEB PER SRM.
